Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 31 May 2010

A New Separable Logarithmic Algorithm for Non-Linear Optimization

Abbas Y. Al-Bayati & Hawraz N. Jabbar

Journal of Computer Science, Volume 6, Issue 5, pp. 498–505 · doi.org/10.3844/jcssp.2010.498.505

6,872 accesses4,376 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: The idea of this study stemmed from the fact that most of the currently used optimization algorithms use a local quadratic representation of the objective function. It also arisen from the fact that the objective function may not be represented adequately by quadratic functions and the global minimizer may be obtained for objective functions. So, in this study, we generalized the field of quadratic model into the field of the non-quadratic model. Approach: A new non-quadratic model was suggested for solving unconstrained optimization problems, which modified the classical Conjugate Gradient (CG) algorithm by scaling the standard quadratic model. Results: The new algorithm was derived and evaluated theoretically and numerically for some standard well-known and effective test functions. The results, in general, indicated that the new algorithm had improvements on different well-known algorithms used in this study. Conclusion: The new proposed algorithm would be generic and easy to implement in all gradient based optimization process. Its simulation results showed that it was robust and had a potential significantly enhance the computational efficiency of iterations and function evaluations.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Al-Bayati, A. Y. & Jabbar, H. N. (2010). A New Separable Logarithmic Algorithm for Non-Linear Optimization. Journal of Computer Science, 6(5), 498–505. https://doi.org/10.3844/jcssp.2010.498.505

Licence
© Science Publications
Issue
Volume 6, Issue 5
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A New Separable Logarithmic Algorithm for Non-Linear OptimizationJournal of Computer Science · Volume 6, Issue 5 · pp. 498–505 · © Science PublicationsDownload